Open Access
Translator Disclaimer
1996 Stability of coupled systems
Farid Ammar Khodja, Assia Benabdallah, Djamel Teniou
Abstr. Appl. Anal. 1(3): 327-340 (1996). DOI: 10.1155/S1085337596000176

Abstract

The exponential and asymptotic stability are studied for certain coupled systems involving unbounded linear operators and linear infinitesimal semigroup generators. Examples demonstrating the theory are also given from the field of partial differential equations.

Citation

Download Citation

Farid Ammar Khodja. Assia Benabdallah. Djamel Teniou. "Stability of coupled systems." Abstr. Appl. Anal. 1 (3) 327 - 340, 1996. https://doi.org/10.1155/S1085337596000176

Information

Published: 1996
First available in Project Euclid: 7 April 2003

zbMATH: 0936.47024
MathSciNet: MR1485580
Digital Object Identifier: 10.1155/S1085337596000176

Subjects:
Primary: 35B35

Keywords: Complex Hilbert space , Coupled systems , exponential and asymptotic stability , infinitesimal semigroup generators , unbounded linear operators

Rights: Copyright © 1996 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.1 • No. 3 • 1996
Back to Top